Outside for longer then 30 minutes i start to get dizzy and feel like im going to pass out and sometimes get a rash does anybody else have this problem?
29 May 2012
Wow, are you on some strong psychotropic meds. It had been my personal experience that trileptal gives me a rash all the time, geodon did nothing and I would bet that the dizziness culprit is the Abilify. Than med has a lot of side effects .
Call your shrink and let him/her know. Your meds may need to be tweaked.
Have fun, be safe.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
is there like a combo thing. or just this med to use. I suffer from bipolar and do not want to take other meds like abilify, geodon, lamictal, ...
2 answers • 11 May 2010
My husband had an allergic reaction to trileptal (skin rash) and has now been prescribed depakote with the skin rash continuing. I wonder if there is ...
2 answers • 13 Feb 2011
i also take fuzeon,issentres and ziagen. i was tought to take them 12 hours apart. they give it 6,8 10 hours apart i cant seem to be able convince ...
6 answers • 26 May 2011
Has anyone had an itchy skin and/or hive reaction with this med? If so, did it go away on its own? The dr. had me stop taking it, I was at the ...
3 answers • 5 Feb 2012
... stomach almost like anxiety but cant pinpoint exactly but feeling a little strange when awaking. on trileptal 1800 mg abilify 20mg and remeron ...
4 answers • 30 May 2013